Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Little bit of blood on toilet paper after urinating

Premium Questions

Dr. Raju A.T MD

look and there is bright red blood on the toilet paper surface , while swiping my anus with toilet paper. After the first wipe, most of the blood was gone, and every wipe... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. T Chandrakant MD

but when I whip on the toilet paper there a tiny little black specs no blood or anything and it does look ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Rajiv K Khandelwal MD

a bit of blood came out with the urine. When I had finished, the toilet water was pink with blood -- in other words not a lot. I am wearing a pad anyway, but I added a wad of... View answer

Answered by : Dr. Rajiv K Khandelwal ( Pediatrician)
Dr. Robert Galamaga MD

sometimes when i finish passing stool and i whipe i see blood on the toilet paper. what could cause that? ... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Rangadhar Satapathy MD

i was taking homeopathy yeastaway vaginal suppository since 2 days ( borax) for chronic yeast infection. today i had put 2 of them and noticed couple of little blood stains on the toilet paper ... View answer

Answered by : Dr. Rangadhar Satapathy ( Homeopath)

Public Forum Discussions

Dr.  T Chandrakant MD

First time pooping and i could tell i was not finished. I waited a few more minutes and a little ball of poop came out and when I wiped there was bright red blood. Quite a bit too. Now my stomach ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Sree Gouri SR MD

a couple times in these last few days... But this morning when I went to the bathroom I noticed blood on the toilet paper after I wiped. Then I noticed a little in my urine . Is... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr. Sadiq Mughal MD

the third day it was gone. But I noticed after I used the restroom and wiped ... blood would be on the toilet paper. This has never happened before and I m a little concerned. I only see... View answer

Answered by : Dr. Sadiq Mughal ( Critical Care Specialist)
Dr.  Bimal Desai MD

of blood on the toilet paper. Would that be consider day one of your period, or do i have to wait ... be day two for me and still, I had only the streak on the toilet paper. ... View answer

Answered by : Dr. Bimal Desai ( General & Family Physician)
Dr.  Rajinder Bajoria MD

i have a little bit of blood in my urine, what could it be? i wiped some on toilet paper and it was a faint orange color, so it was not much, i 1st noticed it this morning when it... View answer

Answered by : Dr. Rajinder Bajoria ( General Surgeon)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

Hi brown particles in urine are highly suggestive of passage of blood in urine in significant amount.don't be scared.get 1.ultrasound abdomen&pelvis.2.urine microscopy review to ur physician wth...

Dr.  T Chandrakant MD

Hi.Blood on a tissue paper after peeing should be checked for , if you are not menstruating. IT is better a Gynecologist decided what the problem is. Earlier the diagnosis , better is the prognosis....

Dr.  Praveen Tayal MD

Hello. Thanks for writing to us. The light blood stained discharge can be due to a hormonal imbalance or taking the hormonal pills irregularly. It can also be due to infection I hope this information has been both...